# SDR DALA2025101507555

- Difficulty date: October 8, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 96,343 hours, 39,387 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORT AFT LT OVERWING EXIT PUSH TAB SPRING IS INOP.   ACCOMPLISHED SECTION I PER ERA 586449-TR REV ORIGINAL. RMVD AFT EXIT HATCH & LINING PER B757 AMM 52-22. REPL TRIGGER ASSY RETURN SPRING PER CMM 52-21-45. APPLIED PAINT. INSTALLED LH AFT EXIT HATCH & LINING PER B757 AMM 52-22. RE-ARMED LH OFF WING ESCAPE SLIDE SYSTEM PER B757 AMM 25-65-00. COMPLETED PERMANENT REPAIR SECTION III PER ERA 586449-14TR REV. ORIGINAL. (7049438)
